# SDR AALA202408024613

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 34,960 hours, 15,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 1L SLIDE IS COMING OUT OF BRACKET. INSTALLED GIRT BAR ONTO DOOR FOR SAFE MOVEMENT OF DOOR. PER AMM 25-66-00.
